My brother is nineteen and is addicted to snorting perks for maybe over a year now. He would hide it from us and he would deny it or almost say he is but not fully coming out and saying he has a problem. I dont even know how many times a day/night I would hear it. But he would only stop when his gf of three years would try and leave him. but it would be only for like a week and he then would fall of again. The past three times he would stop he would be bepressed, vomiting everything/handfulls of blood just nonstop that we would bring him to the hospital but he was embarrassed to tell the doctor his addiction. Then another time in august it was realy and I came home he was walking toward me as he just woke up and I was trying to give him the phone (this is when he tried stopping again but no vomitting this time) and he looked at me weird like through me kind of and he fell back quickly while he stiffened up his gf woke up quick as he fell he looked like he had a mini seizure but when the ambulance came they said he had fainted probably because of the heat. Well his gf and I still believe it was a seizure because her parents have them. But anyway this time he stopped on his own, admitted to our mom and the doctor that this is the reason why he is vomitting constantly. Well he has been clean now for 8 days and still vomitting here and there everyday now, hot/cold flashes (body temp is up and down), and no sleep. Hes trying and im proud of him. but lately ive been a little paranoid with every sound thinking back to what if he did have a seaizure. I dont know is it possible that he did? I just pray eveynight he gets through this and never goes back. I truely believe he understands how much this has messed up his life and wants to change.
Vomiting is not extremely common during withdrawals, but not unheard of. Seizures are usually not a withdrawal symptom of oxycodone withdrawal (more common with benzo withdrawal) but it sounds like there is a family history of seizures. Are you absolutely sure that Percocet is his only drug of choice? Many of us (myself included) considered Percocet our drug of choice, but used benzos as well. He really needs to seek medical attention if the vomiting continues. He also needs to be tested for epilepsy. If his parents have seizures, it's possible he has that issue as well. What was his daily intake of Percocet? Have you asked if that was his only drug?
Well he only did those because he was actually selling them but he hasn't been selling since hes been doing perks. But he did 30's about 4-5 times a day. But he hasn't vomitted since yesterday morning and it's my brothers gf's parents have seizures and our family doesn't have anyone who has seizures. And the doctors did tests and they said they don't know why he was vomitting and all they see is a unusual red spot in his stomach. But this hospital here aint the best but he will be seeing a stomach specialist. Oh and his nerves have been acting weird, such as when he sleeps his arms or legs might twitch which happened in the hospital and his heart rate would go up to like 110 from the high 80's.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.